RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 2, Pages 152–187 (Mi de9871)  

This article is cited in 2 scientific papers (total in 2 papers)

Review articles

Stability of operator-difference schemes

A. A. Samarskiiab, P. N. Vabishchevichab, A. V. Gulinab

a Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow
b Lomonosov Moscow State University

Full text: PDF file (6007 kB)

English version:
Differential Equations, 1999, 35:2, 151–186

Bibliographic databases:
UDC: 519.63
Received: 26.10.1998

Citation: A. A. Samarskii, P. N. Vabishchevich, A. V. Gulin, “Stability of operator-difference schemes”, Differ. Uravn., 35:2 (1999), 152–187; Differ. Equ., 35:2 (1999), 151–186

Citation in format AMSBIB
\Bibitem{SamVabGul99}
\by A.~A.~Samarskii, P.~N.~Vabishchevich, A.~V.~Gulin
\paper Stability of operator-difference schemes
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 2
\pages 152--187
\mathnet{http://mi.mathnet.ru/de9871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726400}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 2
\pages 151--186


Linking options:
  • http://mi.mathnet.ru/eng/de9871
  • http://mi.mathnet.ru/eng/de/v35/i2/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Ilyutko, “Granitsy ustoichivosti raznostnykh skhem na neravnomernykh setkakh”, Matem. modelirovanie, 17:11 (2005), 85–92  mathnet  mathscinet  zmath
    2. A. D. Lyashko, E. M. Fedotov, “Correctness of double-layer multicomponent difference schemes for nonlinear hyperbolic equations”, Russian Math. (Iz. VUZ), 60:9 (2006), 47–54  mathnet  mathscinet
  • Number of views:
    This page:115
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019